# SDR IPXA09556594

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: C0555
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - APU AUTO SHUTDOWN WITH R IDG ON MEL.  EMERGENCY DECLARED.  REPLACED ENG IDG AND GCU.  PERFORMED FIM TASKS FOR APU 49-11-00, NO FAULTS FOUND.  APU CHECKED GOOD.
